# SDR ASOA2016040614737

- Difficulty date: April 6, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER CORRODED AT STR 27 BETWEEN FRAMES 295.00 & 310.00.  R & R TCAS DOUBLER AT STR 27 BETWEEN FRAMES 295.00+310.00 IAW SRM 51-42-06-001-001-A01.
